Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Menstrual like cramping radiating to legs. On mirena. Pain getting worse. What to do?

Hello, I am having menstrual like cramping that has now gone down into both of my legs and hurts worse than ever before. I currently have the Mirena ( IUD ). I do not have periods with it. I have experienced cramping like this before but it is getting worse. My cramping usually occurs right after intercourse but this has been steady going on for the past 2 1/2 hours. I did have intercourse almost 3 hours ago and it has been going on continuously since then, and constantly getting worse!
Asked On : Thu, 4 Apr 2013
Answers:  1 Views:  86
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Pathologist and Microbiologist 's  Response
Hello and welcome to HCM,

Mirena intrauterine contraceptive device is associated with some side effects.
Menstrual irregularities and pain are common side effects.
Contraceptive insertion is associated with regularization of menstrual cycles and reducation in the amount of menstrual flow but not complete cessation of menstrual flow.
Is the pain associated with intercourse started after insertion of Mirena or it was present since before.
Pain, discharge or bleeding associated with or after intercourse is alarming and should be investigated.
The symptoms of cramping pain especially after intercourse is suggestive of infection.
Consult your gynecologist for clinical examination, relevant investigations and management.

Thanks and take care
Dr Shailja P Wahal
Answered: Sun, 7 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor